# SDR QXEA200700450

- Difficulty date: March 24, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 60 hours, 46 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DU BAD ON ED.  PERFORMED CHECKLIST PROCEDURE.  MESSAGE REMAINS.  MAINTENANCE CYCLED AIRCRAFT POWER AND REINITIALIZED DISPLAY UNITS.  ALL INDICATIONS NORMAL WITH NO REOCCURRENCE OF MESSAGE.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
